Alert archive / Michigan / Brisk Wind Advisories in 2011

Brisk Wind Advisory 2, NWS Detroit, MI

January 2, 2011

NWS Detroit, MI issued this brisk wind advisory at Jan 2, 2011, 3:58 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2011, 3:58 AM EST (08:58 UTC)
Expired
Jan 2, 2011, 10:00 PM EST
In force
18 hr
Issued by
NWS Detroit, MI

The text

As transmitted, in the capitals the NWS used until 2016.

913 
WHUS73 KDTX 020858
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
358 AM EST SUN JAN 2 2011

...GUSTY WINDS WILL CONTINUE TODAY ACROSS THE NEARSHORE WATERS OF
CENTRAL LAKE HURON...

.WIND GUSTS OVER LAKE HURON HAVE DECREASED BELOW GALE FORCE...AND THE 
GALE WARNING FOR LAKE HURON HAS BEEN CANCELLED. 

THE SURFACE PRESSURE GRADIENT OVER SOUTHERN LAKE HURON WILL REMAIN 
TIGHT TODAY AS STRONG LOW PRESSURE SYSTEM LIFTS NORTH THROUGH
HUDSON BAY AND A SURFACE RIDGE BUILDS INTO THE SOUTHERN GREAT
LAKES. THIS WILL ALLOW WESTERLY WINDS TO CONTINUE TO GUST TO 30
KNOTS NORTH OF HARBOR BEACH. A BRISK WIND ADVISORY IS THEREFORE IN
EFFECT THROUGH THIS EVENING FOR OUTER SAGINAW BAY AND FOR THE LAKE
HURON NEARSHORE WATERS FROM PORT AUSTIN TO HARBOR BEACH. THE
PRESSURE GRADIENT WILL RELAX ON MONDAY BEFORE WINDS INCREASE ON
TUESDAY IN RESPONSE TO THE NEXT WEAK SYSTEM THAT WILL MOVE ACROSS
THE GREAT LAKES.

LHZ421-441-022130-
/O.CAN.KDTX.GL.W.0026.000000T0000Z-110102T1200Z/
/O.NEW.KDTX.BW.Y.0002.110102T0858Z-110103T0300Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
358 AM EST SUN JAN 2 2011

...BRISK WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
BRISK WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WIND AND WAVES: DURING THE BRISK WIND ADVISORY...EXPECT
  SUSTAINED WINDS UP TO 23 KNOTS FROM THE WEST WITH GUSTS UP TO 30 KNOTS.
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 FEET WITH A
  POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET.

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 3 AM EST SUNDAY. 

THE GALE WARNING HAS BEEN CANCELLED. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BRISK WIND ADVISORY MEANS THAT WINDS WILL REACH SMALL CRAFT
ADVISORY CRITERIA IN AREAS THAT ARE PRIMARILY ICE COVERED. MOVING
ICE FLOES COULD DAMAGE SMALL CRAFT.

&&

$$

LHZ361>363-422-462-021000-
/O.CAN.KDTX.GL.W.0026.000000T0000Z-110102T1200Z/
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND
5NM OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF
SHORE-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
358 AM EST SUN JAN 2 2011

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
GALE WARNING. 

$$

LHZ442-443-021000-
/O.CAN.KDTX.BW.Y.0001.000000T0000Z-110102T1200Z/
HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI-
358 AM EST SUN JAN 2 2011

...BRISK WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
BRISK WIND ADVISORY. 

$$
1 follow-up statement
727 
WHUS73 KDTX 022026
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
326 PM EST SUN JAN 2 2011

...WESTERLY WINDS SLOWLY DECREASING...

.SOUTHWEST WINDS WILL PERSIST OVER THE CENTRAL GREAT LAKES...BUT WILL 
BE IN A DECREASING TREND THROUGH MONDAY NIGHT...AS WEAK LOW PRESSURE 
MOVES THROUGH THE NORTHERN GREAT LAKES. WESTERLY WINDS WILL PICK UP 
ON TUESDAY BEHIND THE LOW AND ASSOCIATED COLD FRONT...BUT WIND GUSTS 
ARE EXPECTED TO HOLD PREDOMINATELY IN THE 20 TO 25 KNOT RANGE. 
A RIDGE OF HIGH PRESSURE MOVING IN ON WEDNESDAY WILL ALLOW WINDS TO 
BECOME LIGHT ONCE AGAIN.

LHZ421-441-030300-
/O.CON.KDTX.BW.Y.0002.000000T0000Z-110103T0300Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
326 PM EST SUN JAN 2 2011

...BRISK WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A BRISK WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

* WIND AND WAVES: DURING THE BRISK WIND ADVISORY...EXPECT
  SUSTAINED WINDS UP TO 23 KNOTS FROM THE WEST WITH GUSTS UP TO 29
  KNOTS. THE AREA IS MOSTLY ICE COVERED.

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 PM EST SUNDAY.

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BRISK WIND ADVISORY MEANS THAT WINDS WILL REACH SMALL CRAFT
ADVISORY CRITERIA IN AREAS THAT ARE PRIMARILY ICE COVERED. MOVING
ICE FLOES COULD DAMAGE SMALL CRAFT.

&&

$$

What forecasters said that day

The local office's own words before this brisk wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this brisk wind advisory went out at Jan 2, 3:54 AM EST, 4 minutes earlier.

Area forecast discussion, Jan 2, 3:54 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
354 AM EST SUN JAN 2 2011

.SHORT TERM...EARLY THIS MORNING AND TODAY

SKINNY BUT NUMEROUS LAKE-EFFECT SNOW BANDS WILL CONTINUE TO AFFECT
PORTIONS OF SOUTHEAST MICHIGAN OVER THE NEXT SEVERAL HOURS. A
SPOTTER REPORT FROM SAGINAW AFTER MIDNIGHT REPORTED AROUND AN INCH
OF NEW ACCUMULATION...AND WEB CAM IMAGERY FROM MIDLAND SHOWS AT
LEAST A FEW TENTHS OF SNOW ACCUMULATION ON THE GROUND. THE NWS
OFFICE HERE IN WHITE LAKE ALSO RECEIVED A DUSTING OF SNOW. SURFACE
OBSERVATIONS SHOW A SLIGHT SOUTHWESTERLY SHIFT IN THE WINDS FROM
PONTIAC SOUTHWARD...AND THIS LOOKS DUE TO WEAK SURFACE TROUGHING
CENTERED OVER THE STATE OF MICHIGAN. THIS SLIGHT SHIFT IN THE WINDS
HAS ALLOWED SNOWFALL TO SHIFT VERY SLIGHTLY NORTH OVERNIGHT...WITH
FEWER SNOW BANDS NOW PRESENT OVER LIVINGSTON...OAKLAND...AND MACOMB
COUNTIES.

NAM AND GFS MODEL FORECAST SOUNDINGS CONTINUE TO SHOW VERY FAVORABLE
LAKE-EFFECT POTENTIAL OFF LAKE MICHIGAN (EQUILIBRIUM LEVELS NEAR
6000 FEET AND LAKE TO H850 TEMP DIFFERENTIALS AROUND 20 DEGREES)
THROUGH ABOUT 700 AM BEFORE DRIER AIR BEGINS TO ADVECT INTO THE AREA
FROM THE WEST. THIS DRIER AIR IS ALREADY EVIDENT ON SATELLITE
IMAGERY AND FROM OBSERVATIONS OVER CENTRAL WISCONSIN...WITH SKIES
CLEARING RAPIDLY FROM WEST TO EAST THERE. SOME LOW-LEVEL MOISTURE
WILL REMAIN OVER LOWER MICHIGAN HOWEVER AS FLOW DOES REMAIN WESTERLY
ACROSS LAKE MICHIGAN...ALLOWING A SMALL AMOUNT OF LAKE EFFECT
ACTIVITY TO CONTINUE. AS THE DRIER AIR PUSHES IN...WE WILL
ALSO SEE INVERSION HEIGHTS FALL AND H850 TEMPERATURES RISE A FEW
DEGREES. THIS SHOULD END THE POTENTIAL FOR ACCUMULATING
SNOWFALL...LEAVING JUST A FEW LIGHT SHOWERS OR FLURRIES ACROSS THE
AREA TODAY.

TRICKIEST PART OF THE FORECAST WILL BE CLOUD COVER. THINK CLOUD
COVER WILL BE MOSTLY TIED TO LAKE EFFECT...WITH SKIES BECOMING
PARTLY CLOUDY FROM I-69 SOUTHWARD. THERE IS ALSO SOME POTENTIAL TO
MIX INTO DRIER AIR ALOFT...HELPING TO CLEAR SKIES. GOOD MIXING WILL
HELP TEMPERATURES FIGHT THE COLD AIRMASS IN PLACE...BUT STILL ONLY
EXPECTING TEMPERATURES TO RISE INTO THE 20S.

&&

.LONG TERM...TONIGHT THROUGH SATURDAY

FAIRLY QUIET AND TYPICAL EXTENDED FORECAST FOR WINTER AS A BROAD
EASTERN CONUS TROUGH AND CYCLONIC FLOW LOOK TO DOMINATE THE WEATHER
PATTERN FOR THE UPCOMING WEEK. EMBEDDED IN THE MAIN FLOW WILL BE A
SERIES OF SHORTWAVES/CLIPPERS THAT WILL MOVE THROUGH THE AREA ABOUT
EVERY OTHER DAY. MOST OF THE MODELS ARE IN GOOD AGREEMENT WITH THIS
OVERALL PATTERN AND TIMING OF SMALLER FEATURES.

THE FIRST WAVE LOOKS TO TRACK ACROSS THE NORTHERN GREAT LAKES MONDAY
NIGHT. FOR THE MOST PART THIS SYSTEM WILL BE QUITE MOISTURE DEPRIVED
WITH BETTER MOISTURE TIED TO THE BETTER DYNAMICS TO THE NORTH. THIS
WILL LEAD TO A LOW QPF EVENT WITH LITTLE SNOWFALL ACCUMULATIONS FOR
SOUTHERN MICHIGAN. WORKING IN ITS FAVOR THOUGH WILL BE A WEAK WARM
FRONTAL BOUNDARY LIFTING UP TOWARD NORTHERN MICHIGAN DURING THE DAY.
THIS WILL PRODUCE SOME ISENTROPIC LIFT ACROSS THE REGION AIDING IN
SNOWFALL PRODUCTION...THOUGH STILL EXPECT ONLY AN INCH OR LESS OF
TOTAL SNOWFALL BY TUESDAY MORNING. THE ENHANCED CLOUD COVER WILL
KEEP TEMPS UP A BIT OVERNIGHT WITH MOST LOCATIONS ONLY DROPPING INTO
THE LOW 20S. WESTERLY WINDS BEHIND THIS CLIPPER WILL AIDE IN SOME
LAKE EFFECT SNOW FLURRIES ON TUESDAY MAKING THEIR WAY OVER FROM
LAKE MICHIGAN. THESE SHOULD TAPER OFF AS WINDS TURN MORE
SOUTHWESTERLY CUTTING OFF THE FLOW OF MOISTURE.

WEDNESDAY WILL BE FAIRLY QUIET AS WEAK RIDGING ALOFT BUILDS ACROSS
THE REGION WITH HIGH PRESSURE LOCATED JUST TO OUR SOUTH. THIS WILL
BE SHORT LIVED AS THE NEXT SHORTWAVE/CLIPPER APPROACHES THE NORTHERN
GREAT LAKES ON WEDNESDAY NIGHT. THIS SYSTEM WILL BE RELATIVELY
JUVENILE AS IT APPROACHES BUT LOOKS TO STALL OUT AS IT GETS
REINFORCED BY THE MAIN VORTICITY MAXIMUM AS IT PINWHEELS AROUND THE
TROUGH ON THE NOSE OF A 150KT JET MAX. MODELS SHOW THE TWO SYSTEMS
WILL PHASE CAUSING THE RESULTANT LOW TO DEEPEN OVER LAKE SUPERIOR.
BOTH THE GFS AND EURO HINT AT A SIMILAR SOLUTION BUT TRYING TO PIN
DOWN PLACEMENT AND INTENSITY OF THE PHASED SYSTEM ON DAY 5 WILL BE
DIFFICULT. STILL LOOKS LIKE THE BEST CHANCE FOR ACCUMULATING SNOW
WITH THE SETUP WILL BE THURSDAY NIGHT WHEN THE MAIN VORT MAX REACHES
THE AREA.

TEMPERATURES WILL BE FAIRLY STEADY THROUGH THE WEEK AS WE REMAIN
UNDER THE COLD DOME OF THE EASTERN TROUGH. HIGHS WILL GENERALLY FALL
IN THE 25-30F RANGE WITH LOWS OF 15-25F.

&&

.MARINE...

WIND GUSTS OVER LAKE HURON HAVE DECREASED BELOW GALE FORCE...AND THE
GALE WARNING FOR LAKE HURON HAS BEEN CANCELLED.

THE SURFACE PRESSURE GRADIENT OVER SOUTHERN LAKE HURON WILL REMAIN
TIGHT TODAY AS STRONG LOW PRESSURE LIFTS NORTH THROUGH HUDSON BAY
AND A SURFACE RIDGE BUILDS INTO THE SOUTHERN GREAT LAKES. THIS WILL
ALLOW WESTERLY WINDS TO CONTINUE TO GUST TO 30 KNOTS NORTH OF HARBOR
BEACH. A BRISK WIND ADVISORY IS THEREFORE IN EFFECT THROUGH THIS
EVENING FOR OUTER SAGINAW BAY AND FOR THE LAKE HURON NEARSHORE
WATERS FROM PORT AUSTIN TO HARBOR BEACH. THE PRESSURE GRADIENT WILL
RELAX ON MONDAY BEFORE WINDS INCREASE ON TUESDAY IN RESPONSE TO THE
NEXT WEAK SYSTEM THAT WILL MOVE ACROSS THE GREAT LAKES.

&&

.AVIATION...ISSUED 1207 AM EST SUN JAN 2 2011

LOW PRESSURE NORTH OF LAKE SUPERIOR WILL CONTINUE TO FUNNEL COLD AIR
INTO SE MICHIGAN THROUGH TODAY ON GUSTY WEST WINDS. THE LOW LEVEL
COLD AIR ADVECTION HAS ESTABLISHED AN EXPANSIVE AREA OF VFR STRATOCU
OVER LOWER MICHIGAN WITH A BOOST FROM LAKE MICHIGAN RESULTING IN
POCKETS OF MVFR CEILING IN LOCATIONS WHERE FLURRIES BECOME MORE
CONCENTRATED. SO FAR, COVERAGE DOES NOT WARRANT INCLUSION AT ANY ONE
TERMINAL LOCATION AS THE EASTWARD EXTENT OF THE LAKE EFFECT SNOW
SHOWERS/FLURRIES IS LIKELY AT ITS PEAK BEFORE SUNRISE. THIS IS
EXPECTED TO BE FOLLOWED BY A DECREASE DURING THE REST OF THE DAY AS
MODEL DEPICTIONS OF LOW LEVEL DRY AIR ADVECTION BECOME SUBSTANTIAL.
THIS WILL LIKELY FORCE CONVECTIVE DEPTH OVER THE LAKE TO BECOME SO
SHALLOW THAT EVEN THE STRATOCU COULD SCATTER OUT DURING THE
AFTERNOON WITH CLEAR CONDITIONS IN THE DETROIT AREA BY THIS EVENING.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.

LAKE HURON...
     BRISK WIND ADVISORY...OUTER SAGINAW BAY AND THE NEARSHORE WATERS
     FROM PORT AUSTIN TO HARBOR BEACH...UNTIL 10 PM SUNDAY.

LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

SHORT TERM...HLO
LONG TERM....DRK
MARINE.......HLO
AVIATION.....BT

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jan 1, 3:17 PM EST, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
317 PM EST SAT JAN 1 2011

MIZ047>049-053>055-060>063-068>070-075-076-082-083-022030-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
317 PM EST SAT JAN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ463-464-022030-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
317 PM EST SAT JAN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LHZ361>363-421-422-441-462-022030-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
317 PM EST SAT JAN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A GALE WARNING IS IN EFFECT THIS AFTERNOON THROUGH TONIGHT. PLEASE
SEE THE LATEST MARINE FORECASTS OR MARINE WEATHER MESSAGE FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

GUSTY WINDS WILL CONTINUE OVER SAGINAW BAY AND THE NEARSHORE
WATERS OF LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH INTO SUNDAY.
SMALL CRAFT OR BRISK WIND ADVISORIES MAY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LHZ442-443-022030-
HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI-
317 PM EST SAT JAN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A BRISK WIND ADVISORY IS IN EFFECT THROUGH TONIGHT. PLEASE SEE THE
LATEST MARINE FORECASTS OR MARINE WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MR

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

In the hours before

Local storm report, Jan 2, 12:45 AM EST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1245 AM EST SUN JAN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     SNOW             SAGINAW                 43.42N 83.95W
01/02/2011  E1.0 INCH        SAGINAW            MI   TRAINED SPOTTER

            1 INCH SNOW IN PAST HOUR

&&

OROW

Nearby

Brisk Wind Advisories in Michigan, 2011Every brisk wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.